6 doctors weighed in:

Cold turkey off 40mg citalopram 3rd day , flu like feeling, fuzzy head and severely being sick ? Really not feeling well at all

6 doctors weighed in
Dr. Amanda Itzkoff
Psychiatry
5 doctors agree

In brief: Stopped citalopram

Did you stop your medication at the instruction of a physician? It's best to talk to your doc, even if you don't want to continue a medication, and plan for a taper and medical supervision, rather than stopping abruptly on your own.
The symptoms you're describing are commonly associated with abrupt discontinuation of an SSRI. A taper would avoid them.

In brief: Stopped citalopram

Did you stop your medication at the instruction of a physician? It's best to talk to your doc, even if you don't want to continue a medication, and plan for a taper and medical supervision, rather than stopping abruptly on your own.
The symptoms you're describing are commonly associated with abrupt discontinuation of an SSRI. A taper would avoid them.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available